TU Darmstadt / ULB / TUbiblio

Locally finite Lie algebras with unitary highest weight representations

Neeb, Karl-Hermann :
Locally finite Lie algebras with unitary highest weight representations.
In: Manuscripta mathematica, 104 pp. 343-358.
[Article] , (2001)

Item Type: Article
Erschienen: 2001
Creators: Neeb, Karl-Hermann
Title: Locally finite Lie algebras with unitary highest weight representations
Language: German
Journal or Publication Title: Manuscripta mathematica
Volume: 104
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 15:56
Export:

Optionen (nur für Redakteure)

View Item View Item